# SDR UIEA201805220919

- Difficulty date: May 21, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 86,664 hours, 22,420 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Ecu
- Part number: 211734220
- Part serial: 57A0292
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLT, THE APU AUTO SHUTDOWN  WITH  APU FAULT MESSAGE.  REMOVED AND REPLACED APU ECU IAW AMM 49-61-05, SYSTEM CHECKED NORMAL.
